Osaka Journal of Mathematics

Special members in the bicanonical pencil of Godeaux surfaces

Yongnam Lee

Full-text: Open access

Abstract

The object of this paper is to find the number of hyperelliptic curves in the bicanonical pencil of a Godeaux surface whose torsion group is $\mathbb{Z}_3$, or $\mathbb{Z}_4$, or $\mathbb{Z}_5$.

Article information

Source
Osaka J. Math., Volume 42, Number 1 (2005), 163-171.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494319

Mathematical Reviews number (MathSciNet)
MR2132008

Zentralblatt MATH identifier
1077.14045

Citation

Lee, Yongnam. Special members in the bicanonical pencil of Godeaux surfaces. Osaka J. Math. 42 (2005), no. 1, 163--171. https://projecteuclid.org/euclid.ojm/1153494319


Export citation